# SDR DU4R2006331

- Difficulty date: March 30, 2006
- Submitted: March 31, 2006
- Operation: Air carrier
- Filed by: AAR Aircraft Services, LLC, repair station DU4R141M
- Aircraft: N675DL
- Make and model: Boeing 757232
- Aircraft serial: 25980
- Aircraft time: 42,210 hours, 21,979 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Clamp
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION NOTED ON RT WING FUEL 641FB CLAMP RING.  REMOVED AND REPLACED FUEL PANEL 641FB CLAMP RING IAW B757 SRM 28-11-01.
